U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

can low testosterone cause rls?

1 doctor answer2 doctors weighed in
Dr. Hanul Bhandari
Sleep Medicine 13 years experience
Not likely: Per the literature, there is currently no obvious link between low testosterone levels and restless legs syndrome (rls). Rls is linked to low peripheral ferritin and Dopamine levels. If you are experiencing symptoms of rls, it is recommended you consult a sleep medicine specialist to evaluate and treat it. Hope that answers your question!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 32-year-old member asked:

Can women with androgen insensitivity syndrome get pregnant?

2 doctor answers3 doctors weighed in
Dr. Carolyn Thompson
Obstetrics and Gynecology 28 years experience
No: Women with androgen insensitivity do not have internal female organs-- no uterus or fallopian tubes. Their gonads are testes, not ovaries. Externally, they have the appearance of normal females, but do not develop pubic or underarm hair.
A 21-year-old member asked:

Will losing this testicle stop me from producing testosterone and "being a man"?

2 doctor answers5 doctors weighed in
Dr. Vasu Brown
Integrative Medicine 34 years experience
No: No there is another testicle that can compensate.
CA
A 25-year-old member asked:

Is it safe to take arimidex (anastrozole) to boost testosterone levels?

3 doctor answers9 doctors weighed in
Dr. David Hicks
Family Medicine 43 years experience
No: Using a chemotheraputic medication for anything other rtthan chemo therapy is not advised. I would suggest you seek consultation if you need hormaone therapy and to get safe therapy. Arimidex (anastrozole) risk is too high for unwantd effects and is not indicated for this type of therapy.
A 40-year-old member asked:

How much vitamin d is needed to increase the level of testosterone?

2 doctor answers3 doctors weighed in
Dr. Robert Lang
Endocrinology 52 years experience
Probably over 3000IU: A recent study from austria, administered 3, 332 iu daily for 1 year and saw a significant increase in testosterone at the end of the study. They only tested overweight men who did not have diabetes and were in a weight reduction program. Several studies have shown that overweight men have lower testosterone levels than normal weight men.
A 30-year-old member asked:

As a 16 year old man, would testosterone speed up my physical development during puberty?

2 doctor answers8 doctors weighed in
Dr. Carlo Contreras
A Verified Doctoranswered
A US doctor answeredLearn more
Be careful!: Testosterone is one of the many hormones and chemicals that stimulate physical development during puberty. How these chemicals work together is very complex. Testosterone therapy is usually used only in patients who have some other disorder that prevents them from developing normally. Replacing testosterone can be very dangerous and have serious side effects if not done by an expert!

Related questions

A 24-year-old member asked:
3 doctor answers9 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 28-year-old male asked:
2 doctor answers7 doctors weighed in
A 36-year-old male asked:
1 doctor answer4 doctors weighed in
A 18-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 9, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.